# SDR 95ZZZX2553

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellows
- Condition: Torn
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BELLOWS PULLED FROM STOCK, PART WAS RIPPED/TORN WHEN REMOVED FROM PACKAGE (2 EACH).
